# SDR ASAA2018112527106

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 43,003 hours, 12,826 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 1 FAIL ANNUNCIATED. GROUNDED - YES. RESET PWR TO HF 1 BY PULLING, THEN RESETTING HF 1 C/B. "FAIL" EXTINGUISHED IN RTP'S REPLACED BY SET FREQUENCIES AS NORMAL. HF 1 OPS NORMAL PER AMM 23-11-00. GND VERIFICATION SUCCESSFUL.
